MathSciNet Relay Station
MathSciNet bibliographic data
MR948108 11G05 (11D25 14G25)
Hindry, M.; Silverman, J. H. The canonical height and integral points on elliptic curves. Invent. Math. 93 (1988), no. 2, 419–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement